MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET NEOPT; OXIMETER

MASIMO - 40 PARKER RD SET NEOPT; OXIMETER
Model Number 4004-9
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.No physical damage was observed.The sensor passed continuity tests, no short or open connection was detected and no intermittent short or open connection was detected when sensor was manipulated.The sensor was able to obtain spo2 (96%) and pulse rate (75 bpm) values within normal expected time frame (within 10 seconds).The sensor was functioning as designed.(b)(6).
 
Event or Problem Description
The customer reported the rd newborn sensor is not giving accurate values.Philips x3 sp05 (rd newborn sensor): had first value: 70%, last value: 85%.Philips x2 fast (fast pediatric adhesive sensor): first value 80%, last value 95%.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.No physical damage was observed.The sensor passed continuity tests, no short or open connection was detected and no intermittent short or open connection was detected when sensor was manipulated.The sensor was able to obtain spo2 (96%) and pulse rate (75 bpm) values within normal expected time frame (within 10 seconds).The sensor was functioning as designed.(b)(6).Brand name was corrected from rd set newborn to rd set neopt.Model # was corrected from 4013-9 to 4004-9.Catalog # was corrected from 4013 to 4004.Lot # was corrected from 17eqh to 17nbv.Expiration date was corrected from 05/01/2020 to 12/01/2020.Udi was corrected from (b)(4).Date received by mfr was corrected from 01/03/2019 to 03/19/2019.Device mfr date was corrected from 05/15/2017 to 12/07/2017.
 
Event or Problem Description

Brand Name
RD SET NEOPT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8279445
Report Number2031172-2019-00018
Device Sequence Number1370671
Product Code DQA
UDI-Device Identifier10843997009659
UDI-Public10843997009659
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model Number4004-9
Device Catalogue Number4004
Device Lot Number17NBV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RD RAINBOW SET R25-12 PC